# SDR 2001UALA00329

- Difficulty date: March 22, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1087 STRINGER 39L FORWARD OF BULKHEAD ANGLE GOUGED.  MAJOR REPAIR ACCOMPLISHED REPLACED ANGLE REF: BAC146T1074 AND SRM 51-40-02.
